MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLISPACE CC & ANESTHESIA

PHILIPS MEDICAL SYSTEMS INTELLISPACE CC & ANESTHESIA
Model Number 866148
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the icca drug chart was missing scheduled medications, resulting in missed doses for critical medications.The device was in use on a patient.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
The complaint was escalated for technical investigation.R&d confirmed that there was (b)(6): bristol: icca drug chart issue of missing scheduled medications on the daylight switch logged for this.As per this cr, this problem is not a hazardous situation because a configuration change can be made to adjust the uneven scheduled frequencies.Customer reported missing scheduled medication after a daylight switch.All orders in error were using a scheduled, uneven spaced frequency type.A configuration change can be made in the uneven scheduled frequencies, to set a minimum time between administrations to a value of at least 1 hour less than the actual time.Hospitals are recommended to have downtime procedures planned for periods of a daylight switch.Per clinical practice, clinicians review the orders and the respective scheduled times when changes occur that can impact scheduled medications.This problem impacts the clinical user and the system configurator.A severity of medium was chosen by the team because there is a simple work-around for the problem and system or product use is acceptable.This problem unlikely to present injury to patient or user.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
INTELLISPACE CC & ANESTHESIA
Common Device Name
INTELLISPACE CC & ANESTHESIA
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16820825
Report Number1218950-2023-00264
Device Sequence Number6850138
Product Code DXJ
UDI-Device Identifier00884838085565
UDI-Public00884838085565
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K100272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866148
Device Catalogue Number866148
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer03/30/2023
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown